MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK HINGE TOTAL KNEE SYSTEM; GMK-HINGE TIBIAL INSERT - SIZE4 - 20 MM

MEDACTA INTERNATIONAL SA GMK HINGE TOTAL KNEE SYSTEM; GMK-HINGE TIBIAL INSERT - SIZE4 - 20 MM
Model Number 02.09.0420H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025 the surgeonperformed a knee revision (non-medacta) for instability and implanted a hinge prosthesis.On (b)(6) 2025 the patient presented with an infectionand the surgeonperformed lavage and polyethylene exchange only.The patient is currently receiving antibiotic therapy with tazocycline and daptomycin.
 
Additional Manufacturer Narrative
Batch review performed on 10 november 2025.Gmk-hinge 02.09.0420h gmk-hinge tibial insert - size4 - 20 mm (k130299) lot 2414594: (b)(4) items manufactured and released on 20-aug-2024.Expiration date: 28-jul-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK HINGE TOTAL KNEE SYSTEM
Common Device Name
GMK-HINGE TIBIAL INSERT - SIZE4 - 20 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23615335
Report Number3005180920-2025-01146
Device Sequence Number18384741
Product Code KRO
UDI-Device Identifier07630030825224
UDI-Public07630030825224
Combination Product (Y/N)N
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.09.0420H
Device Lot Number2414594
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight103 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American